What are Piriton Allergy Tablets?
Piriton Allergy Tablets are used to treat the allergic symptoms of hayfever and other allergies.
The active ingredient is chlorphenamine maleate, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes. It can be used to treat the itchiness, redness, swelling, tenderness and irritation that can be caused by:
- hayfever and other allergies e.g. pet, house dust mite and mould spore allergies
- nettle rash and hives
- skin allergies and dermatitis
- prickly heat and heat rash
- reactions to food, food additives or medicines
- insect bites and stings
- the itchy rash of chickenpox.
How to take Piriton Allergy Tablets
Adults and children aged 12 years and over:
- Take one tablet every 4 to 6 hours as needed.
- Do not take more than 6 tablets in 24 hours.
Children aged 6 to 12 years:
- Give ½ tablet every 4 to 6 hours as needed.
- Do not give more than 6 half tablets in 24 hours.
What do Piriton Allergy Tablets contain?
Active ingredient Each tablet contains Chlorphenamine Maleate 4 mg.
Free UK Delivery on all orders over £30 - Delivery within 2-5 working days
Standard UK Delivery - £2.49 - Delivery within 2-5 working days